# SDR 04FDEA03392

- Difficulty date: December 7, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, UPPER SURFACE AT APPROX STA 980 XORS FORWARD OF OUTBOARD AILERON TOP SURFACE FIXED PANEL BULGING.  REPAIR CARRIED AT LT WING FORWARD UPPER SURFACE OF OUTBOARD AILERON AT APPROX. STA 980 XORS AS PER SRM 57-20-00 FIG 16 VOL I.
